Alert archive / Mississippi / Flash Flood Warnings in 2010
Flash Flood Warning 69, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 16, 2010, 4:26 PM CDT for Carroll County, Holmes County, Leflore County, Mississippi. It was in force for 76 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2010, 4:26 PM CDT (21:26 UTC)
- Expired
- Jul 16, 2010, 5:42 PM CDT
- In force
- 76 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MS, Holmes County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 4:50 PM CDT | FLASH FLOOD | Cruger, MS | SEVERAL STREETS UNDER WATER DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2187 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
475
WGUS54 KJAN 162126
FFWJAN
MSC015-051-083-162330-
/O.NEW.KJAN.FF.W.0069.100716T2126Z-100716T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT FRI JUL 16 2010
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
WEST CENTRAL CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
SOUTHEASTERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 630 PM CDT
* AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN 6 MILES SOUTH OF SIDON...OR
11 MILES WEST OF BLACK HAWK. THE STORMS WERE NEARLY STATIONARY.
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO INCHES...
HAVE OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEVEN
PINES AND QUITO
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3344 8998 3318 9009 3317 9032 3332 9032
3332 9035 3345 9034
$$
JA1 follow-up statement
430
WGUS74 KJAN 162242
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
542 PM CDT FRI JUL 16 2010
MSC015-051-083-162251-
/O.CAN.KJAN.FF.W.0069.000000T0000Z-100716T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEFLORE MS-CARROLL MS-HOLMES MS-
542 PM CDT FRI JUL 16 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
HOLMES...WEST CENTRAL CARROLL AND SOUTHEASTERN LEFLORE COUNTIES...
THE THUNDERSTORMS THAT PRODUCED THE EARLIER HEAVY RAINFALL HAVE
DISSIPATED. DOPPLER RADAR DID INDICATE THAT AS MUCH AS 4 INCHES OF
RAIN DID OCCUR NEAR CRUGER BETWEEN 330 AND 5 PM.
LAT...LON 3344 8998 3318 9009 3317 9032 3332 9032
3332 9035 3345 9034
$$
AEGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 3:45 PM CDT, 41 minutes earlier.
Area forecast discussion, Jul 16, 3:45 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT FRI JUL 16 2010
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS ONGOING ACROSS CENTRAL AND EASTERN
MISSISSIPPI. A FEW STORMS HAVE BECOME STRONG TO SEVERE GIVEN COOLER
TEMPS ALOFT COMPARED TO PREVIOUS DAYS ALONG WITH DCAPE VALUES
GREATER THAN 1000 J/KG. THIS IS BEING SPAWNED AS THE UPPER RIDGE
THAT HAS BEEN GRIPPING OUR REGION FOR THE PAST FEW DAYS HAS MOVED
OFF TO THE WEST ALLOWING A WEAK FRONTAL BOUNDARY TO SAG SOUTH ALONG
WITH AN INVERTED TROUGH MOVING WEST ACROSS THE SOUTH/NORTHERN GULF...AND
UPPER TROUGH MOVING EAST FURTHER NORTH. WITH PW VALUES IN EXCESS OF
2.1 INCHES BASED ON BLENDED TPW SATELLITE IMAGERY...ASCENT FROM
THESE FEATURES AND THE COOLER TEMPS ALOFT...HAVE BEEN ENOUGH TO
PRODUCE THESE STORMS. TEMPERATURES HAVE REMAINED WARM TODAY WITH A
CONTINUED INCREASE IN MOISTURE...ALLOWING HEAT INDICES TO REACH 100
TO 105 OUTSIDE OF THE ADVISORY AREA...AND UP TO 109 IN THE ADVISORY
AREA. HOWEVER...THE HEAT OUTSIDE OF THE DELTA SHOULD BE SUBSIDING
WITH CONVECTION AND INCREASED CLOUD COVER. WHILE OVERNIGHT LOWS
TONIGHT WILL LIKELY REMAIN ELEVATED...HEAT STRESS WILL BE ALLEVIATED
INTO THE WEEKEND AND THUS THE HEAT ADVISORY WILL BE ALLOWED TO
EXPIRE AT 7PM. HEAT INDEX VALUES WILL NOT BE AS MUCH OF AN ISSUE
TOMORROW WITH HIGHER CONVECTIVE CHANCES.
EXPECT THAT MOST OF THE CONVECTION WILL DIMINISH TONIGHT WITH THE
LOSS OF DAYTIME HEATING. HOWEVER...WITH THE PROXIMITY OF THE WEAK
BOUNDARY/TROUGH THERE COULD BE JUST ENOUGH LIFT TO CONTRIBUTE TO A
FEW SHOWERS/STORMS OVERNIGHT MAINLY IN THE NORTH/NORTHEAST. THIS IS
ALSO CONFIRMED BY 12Z LOCAL WRF GUIDANCE. HAVE LEFT IN CHANCE/SLIGHT
CHANCE IN FOR THE OVERNIGHT HOURS.
TOMORROW AND SUNDAY SHOULD BE SIMILAR TO THIS AFTERNOON WITH A GOOD
COVERAGE OF STORMS ACROSS THE AREA GIVEN WE SHOULD BE ON THE EASTERN
SIDE OF THE TROPICAL WAVE/A LINGERING SFC BOUNDARY/SHEAR AXIS AND
PLENTY OF DEEP LAYER MOISTURE IN PLACE WITH MODEL PW VALUES OF 2 TO
2.5 INCHES. THE BEST COVERAGE OF STORMS WILL BE ALONG AND SOUTHEAST
OF THE NATCHEZ TRACE BUT AREAS IN THE DELTA SHOULD SEE MORE STORMS
THAN TODAY WITH THE RIDGE PUSHED FURTHER TO THE WEST. MOST OF THE
ACTIVITY SHOULD DIMINISH AFTER SUNSET BUT MAY LINGER UNTIL MIDNIGHT.
STRONG TO SVR STORM POTENTIAL WILL BE MONITORED DAILY GIVEN HOW MUCH
CONVECTION LINGERS OVERNIGHT...HOW MUCH INSOLATION/WARMING WE CAN
GET DURING THE MORNING/AFTERNOON. MODEL LAPSE RATES NOT TOO
IMPRESSIVE AND ENOUGH DEEP LAYER MOISTURE SHOULD PRECLUDE DRIER AIR
ALOFT AND HIGH DCAPE VALUES. ON THE OTHER HAND...GIVEN THE AMOUNT OF
MOISTURE AND LIGHT FLOW...STORM MOTIONS MAY BE SLOW ENOUGH TO BRING
LOCALIZED FLOODING/FLASH FLOODING THREAT FOR AT LEAST SATURDAY.
MOS NUMBERS GENERALLY ACCEPTED. THE GFS LOOKS TO BE SUFFERING ONCE
AGAIN WITH GRIDSCALE FEEDBACK ISSUES BUT FEEL THAT HIGH ADVERTISED
POPS STILL SEEM PLAUSIBLE. HIGH TEMPS WILL MODERATE THROUGH THE
PERIOD WITH HIGHS IN THE LOWER 90S AND OVERNIGHT LOWS IN THE MID 70S
WITH MOSTLY CLOUDY SKIES. /28/
.LONG TERM...MONDAY THROUGH THURSDAY...THE SUBTROPICAL RIDGE IS
FORECAST BY ALL MODEL GUIDANCE TO REBUILD OVER THE ARKLAMISS AS WE
GO THROUGH NEXT WEEK...RESULTING IN A DECREASE IN DIURNAL SHOWER/TSTM
ACTIVITY AND AN INCREASE IN HEAT STRESS. AN ABUNDANCE OF DEEP LAYER
MOISTURE (PRECIPITABLE WATER > 2 INCHES) WILL BE IN PLACE FOR MONDAY
RESULTING IN ISOLATED TO SCATTERED DIURNAL SHOWER/TSTM
ACTIVITY...ESPECIALLY SOUTHEAST HALF. THE ATMOSPHERE WILL DRY OUT
TUESDAY BUT ANOTHER TROPICAL WAVE MOVING WWD ACROSS THE GULF SHOULD
TEMPORARILY REPLENISH THE MOISTURE AT LEAST OVER SOUTHERN PORTIONS OF
THE FORECAST AREA. THE GFS IS MORE AGGRESSIVE THAN OTHER GLOBAL
MODELS WITH THE LOWERING OF MID LEVEL HEIGHTS IN RESPONSE TO THIS
WAVE...AND HAVE OPTED TO CUT BACK A LITTLE ON THE HIGHER GFS MOS POPS
FOR WED/WED NIGHT. ONCE THIS WAVE PUSHES WEST OF THE AREA...THE RIDGE
WILL INTENSIFY MORE QUICKLY AND WE EXPECT A RETURN TO VERY HOT
CONDITIONS FOR LATE NEXT WEEK WITH LITTLE IN THE WAY OF CONVECTIVE
PRECIPITATION EXPECTED. HAVE RAISED GFS MOS TEMPERATURES FOR THURSDAY
AND CUT POPS A BIT TO BETTER REFLECT THE EXPECTED PATTERN. /EC/
&&
.AVIATION...A BOUNDARY SAGGING SOUTH IN THE NORTH AND A WAVE MOVING
ACROSS THE NORTHERN GULF WERE ENHANCING CONVECTION THIS AFTN IN THE
EAST. ALL TAF SITES EXCEPT GLH HAVE BEEN AFFECTED THUS FAR...BUT
ADDITIONAL ACTIVITY WILL LAST INTO THIS EVENING. MOST OF THE
ACTIVITY WILL HAVE DISSIPATED BY 04Z. OUTSIDE OF THUNDERSTORM AREAS
VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT. MODELS ARE STILL
INDICATING POTENTIAL FOR STRATUS/PATCHY FOG OVER THE EASTERN HALF
AFTER 09Z. CONDITIONS WILL IMPROVE BY 15Z BUT COVERAGE OF STORMS
SATURDAY WILL BE GREATER AND MAY INITIATE EARLIER. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 76 91 75 91 / 52 63 52 65
MERIDIAN 76 87 73 90 / 63 72 44 63
VICKSBURG 76 93 75 92 / 43 53 52 61
HATTIESBURG 76 88 74 90 / 39 84 40 71
NATCHEZ 76 92 75 90 / 31 68 42 65
GREENVILLE 76 93 75 93 / 50 46 35 43
GREENWOOD 76 92 75 91 / 54 55 39 48
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-019-025>028-
034>036-040>042-047.
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.
&&
28/EC/22Hazardous weather outlook, Jul 16, 3:11 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 311 PM CDT FRI JUL 16 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>036- 040>042-047-172015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS- HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN- 311 PM CDT FRI JUL 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING. DAMAGING WIND GUSTS TO 60 MPH...QUARTER SIZED HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE WITH THE STRONGEST STORMS. MOST OF THE ACTIVITY IS EXPECTED EAST OF THE MISSISSIPPI RIVER. OTHERWISE...DANGEROUS HOT AND HUMID CONDITIONS ARE EXPECTED THIS AFTERNOON WITH MAXIMUM HEAT INDEX READINGS RANGING FROM 105 TO 109. A HEAT ADVISORY REMAINS IN AFFECT UNTIL 7 PM. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP ON SATURDAY ACROSS THE REGION. THE STORMS WILL MOVE VERY SLOWLY AND WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. ISOLATED FLOODING WILL BE POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. MSZ029>033-037>039-043>046-048>066-072>074-172015- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 311 PM CDT FRI JUL 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY SEVERAL STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING. DAMAGING WIND GUSTS TO 60 MPH...QUARTER SIZED HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE WITH THE STRONGEST STORMS. MOST OF THE ACTIVITY IS EXPECTED EAST OF INTERSTATE 55. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP ON SATURDAY ACROSS THE REGION. THE STORMS WILL MOVE VERY SLOWLY AND WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. ISOLATED FLOODING WILL BE POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 22
In the hours before
Special weather statement, Jul 16, 3:33 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 333 PM CDT FRI JUL 16 2010 MSZ064-162105- JEFFERSON DAVIS MS- 333 PM CDT FRI JUL 16 2010 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF PRENTISS AT 334 PM CDT...MOVING WEST AT 5 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL JEFFERSON DAVIS COUNTY SHOULD MONITOR THIS STORM CLOSELY. JA
Local storm report, Jul 16, 3:38 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
338 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TSTM WND DMG 10 SE MERIDIAN 32.28N 88.59W
07/16/2010 LAUDERDALE MS PUBLIC
SEVERAL TREES DOWN...TWO ACROSS A ROAD
&&
GERARDSpecial weather statement, Jul 16, 3:43 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 343 PM CDT FRI JUL 16 2010 MSZ026>028-162115- GRENADA MS-CARROLL MS-MONTGOMERY MS- 343 PM CDT FRI JUL 16 2010 ...STRONG THUNDERSTORM OVER NORTHERN CARROLL COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF NORTH CARROLLTON AT 343 PM CDT. THE STORM WAS NEARLY STATIONARY. PEOPLE IN NORTHWESTERN MONTGOMERY...NORTHERN CARROLL AND EXTREME SOUTH CENTRAL GRENADA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. AEG
Special weather statement, Jul 16, 3:50 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 350 PM CDT FRI JUL 16 2010 MSZ036-037-042>044-162120- MADISON MS-LEAKE MS-HOLMES MS-ATTALA MS-YAZOO MS- 350 PM CDT FRI JUL 16 2010 ...INTENSE THUNDERSTORMS RAPIDLY DEVELOPING OVER SOUTHERN HOLMES... SOUTHERN ATTALA...AND NORTHERN MADISON AND NORTHERN LEAKE COUNTIES... STRONG THUNDERSTORMS WERE RAPIDLY DEVELOPING OVER THIS AREA AT 345 PM. THESE STORMS WERE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. STRONG WINDS AND FREQUENT LIGHTNING ARE LIKELY. PEOPLE IN NORTHEASTERN YAZOO...ATTALA...EASTERN HOLMES...NORTHERN LEAKE AND NORTHEASTERN MADISON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. AEG
Special weather statement, Jul 16, 4:10 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 410 PM CDT FRI JUL 16 2010 MSZ025-027-035-036-162140- LEFLORE MS-CARROLL MS-HOLMES MS-HUMPHREYS MS- 410 PM CDT FRI JUL 16 2010 A STRONG COMPLEX OF THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WERE LOCATED 7 MILES NORTH OF TCHULA AT 410 PM CDT...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EXTREME NORTHEASTERN HUMPHREYS...NORTHWESTERN HOLMES...WEST CENTRAL CARROLL AND SOUTHEASTERN LEFLORE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JA
Local storm report, Jul 16, 4:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT FRI JUL 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG HATTIESBURG 31.31N 89.31W
07/16/2010 FORREST MS EMERGENCY MNGR
A COUPLE TREES WERE BLOWN DOWN AROUND TOWN. SOME POWER
OUTAGES HAVE OCCURRED AS WELL.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 3:26 AM CDT | Heat Advisory | JAN | Bolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 7 more | 16 hr |
| Jul 16, 1:23 PM CDT | Severe Thunderstorm Warning | JAN | Montgomery | 25 min |
| Jul 16, 1:27 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 33 min |
| Jul 16, 1:42 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar | 48 min |
| Jul 16, 2:10 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 33 min |
| Jul 16, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Lamar | 35 min |
| Jul 16, 2:17 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 43 min |
| Jul 16, 2:22 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 38 min |
| Jul 16, 2:35 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 40 min |
| Jul 16, 2:39 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 40 min |
| Jul 16, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 41 min |
| Jul 16, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 41 min |
| Jul 16, 3:52 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 38 min |
| Jul 16, 4:01 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison | 44 min |
| Jul 16, 4:01 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 44 min |
| Jul 16, 4:03 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Scott | 23 min |
| Jul 16, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 36 min |
| Jul 16, 4:24 PM CDT | Flash Flood Warning | JAN | Lawrence | 2 hr |
| Jul 16, 4:55 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 50 min |
| Jul 16, 5:24 PM CDT | Flash Flood Warning | JAN | Attala, Holmes, Yazoo | 2 hr |
| Jul 16, 5:37 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 38 min |
| Jul 16, 6:39 PM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 2 hr |
| Jul 16, 6:57 PM CDT | Flash Flood Warning | JAN | Lamar | 65 min |
Nearby
Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.